TBU Publications
Repository of TBU Publications

Differential Viscoelastic Constitutive Equations in Steady Shear and Extensional Flows

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
ZATLOUKAL, Martin. Differential Viscoelastic Constitutive Equations in Steady Shear and Extensional Flows. Journal of Non-Newtonian Fluid Mechanics [online]. 2003, vol. 113, iss. 2-3, s. 137-155. [cit. 2019-12-14]. ISSN 0377-0257. Dostupné z: https://www.sciencedirect.com/science/article/pii/S0377025703001125.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles